Journal Article

Hankel operators of systems with feedthrough delays

L. PANDOLFI

in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 14, issue 1, pages 33-44
Published in print January 1997 | ISSN: 0265-0754
Published online January 1997 | e-ISSN: 1471-6887 | DOI: http://dx.doi.org/10.1093/imamci/14.1.33
Hankel operators of systems with feedthrough delays

Show Summary Details

Preview

We study the singular values of Γ and the essential spectrum of Γ*Γ when Γ is the (non compact) Hankel operator of a system with feedthrough delays.

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.